Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2013, 4:11 PM EDT for Cobb County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2013, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 17, 2013, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
874
WWUS82 KFFC 172011
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT MON JUN 17 2013
GAZ032-033-172045-
411 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COBB AND
FULTON COUNTIES UNTIL 445 PM EDT...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENNESAW STATE UNIVERSITY...MOVING EAST AT
10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COBB AND FULTON COUNTIES...INCLUDING AREAS
AROUND KENNESAW STATE UNIVERSITY...WHITE WATER PARK...MARIETTA...
KENNESAW...SANDY PLAINS...SWEAT MOUNTAIN...MOUNTAIN PARK...
BIRMINGHAM...MILTON...ROSWELL...ALPHARETTA AND MOUNT BETHEL.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3408 8462 3407 8442 3410 8442 3413 8436
3417 8435 3419 8433 3419 8429 3400 8423
3400 8425 3398 8427 3393 8462 3408 8467
TIME...MOT...LOC 2012Z 254DEG 9KT 3404 8454
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 2:58 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 17, 2:58 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 258 PM EDT MON JUN 17 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS CONTINUE TO PROGG A WET 24 TO 36 HOURS FOR THE CWA. A VERY MOIST AND UNSTABLE ATMOSPHERE ADDED TO DAYTIME HEATING THIS AFTERNOON IS CAUSING CONVECTION TO BECOME NUMEROUS ACROSS THE REGION. THIS SHOULD DIMINISH LATE THIS EVENING...BUT AS THE UPPER SHORT WAVE AND ASSOCIATED SURFACE TROUGH MOVES CLOSER TO THE CWA...EXPECT CONVECTION TO INCREASE LATE TONIGHT...MAINLY ACROSS NORTHWEST GA AND SPREAD SOUTHEAST THROUGH THE DAY TUESDAY. WILL GO WITH LIKELY TO CATEGORICAL POPS TUESDAY. AS THE SYSTEM PULLS AWAY TUESDAY NIGHT...THE PRECIP WILL DIMINISH FROM THE NORTHWEST. TEMPS WILL BE TRICKY TUESDAY. THE NAM IS GOING FOR NO SUNSHINE AND IS THEREFORE MUCH COOLER THAN THE GFS. WILL GO WITH A COMPROMISE AS ANY SUNSHINE WILL BOOST TEMPS. LATEST PROGS INDICATE THAT HIGH K-VALUES OF 40+ WILL CONTINUE UNTIL THE TROUGH PASSES. WE WILL ALSO HAVE PW OF 1.8 TO 2.2 INCHES. ALTHOUGH CANT RULE OUT AN ISOLATED SEVERE STORM ON TUESDAY...FEEL THE BIGGEST THREAT WILL BE HEAVY RAIN WITH THE THUNDERSTORMS. AT THIS POINT THE PRECIP DOES NOT LOOK LIKE IT WILL BE WIDESPREAD ENOUGH FOR A FLOOD WATCH...HOWEVER LOCALIZED FLOODING...MAINLY OF DRAINAGE DITCHES AND LOW LYING AREAS ON ROADS WILL BE POSSIBLE. 17 .LONG TERM /WEDNESDAY THROUGH MONDAY/... HAVE CONTINUED TO TREND TOWARDS THE ECMWF SOLUTION THROUGH THE EXTENDED PERIOD GIVEN THE GOOD AGREEMENT WITH THE SHORT TERM MODELS THROUGH MID WEEK. GFS CONTINUES TO BE MORE OF AN OUTLIER WITH THE DEVELOPMENT OF THE SURFACE LOW FEATURE OVER THE TENNESSEE VALLEY AND TRACKING IT OVER THE MID-ATLANTIC BY EARLY WEDNESDAY. MODEL CONSENSUS SHOWS A WEAKER SURFACE FEATURE...TRACKING INTO THE CAROLINAS AND OVER THE MID-ATLANTIC COAST AS FRONTAL BOUNDARY SAGS INTO SOUTH GEORGIA. HAVE ADJUSTED POPS AND WX GRIDS ACCORDINGLY TO ACCOUNT FOR LATEST MODEL CONSENSUS TRENDS. BY THE LATTER HALF OF THE WEEK...SURFACE HIGH POSITIONED OVER THE CAROLINAS WILL LIKELY RESULT IN PSEUDO-CAD EVENT...LIMITING INSTABILITY TO THE PERIPHERY. OVERALL...GIVEN MODEL UNCERTAINTY WITH THE LATE WEEK SETUP...HAVE OPTED TO MAKE VERY MINOR CHANGES...IF ANY...TO THE POP AND WX GRIDS. THE PREVIOUS FORECAST DISCUSSION IS INCLUDED BELOW... 31 /ISSUED AT 513 AM EDT MON JUN 17 2013/ GFS SOLUTION STARTING TO COME INTO BETTER AGREEMENT WITH ECMWF WITH EXTENT OF ENHANCED MOISTURE FIELD AND MAIN INFLUENCING UPPER LEVEL FEATURES. BEST CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES TO BE WITH AN UPPER SHORTWAVE AND WEAK BOUNDARY PUSHING THROUGH THE AREA AT THE START OF THE LONG TERM. AS FRONT SLOWLY SAGS SOUTHWARD...IT WILL FOCUS THE GREATER CHANCE POPS FOR DEVELOPMENT ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH MIDWEEK. BY THURSDAY INTO THE WEEKEND...A PARENT 1020-1024 MB SFC HIGH SLIDING EAST OF THE MID-ATLANTIC LOOKS TO RESULT IN HYBRID CAD FOR THE FORECAST AREA. THIS SHOULD SERVE TO LIMIT INSTABILITY ACROSS PORTIONS OF THE EAST AND POTENTIALLY FOCUS DIURNALLY DRIVEN CONVECTIVE DEVELOPMENT NEAR THE PERIPHERY. GUIDANCE HAS DISCREPANCIES ON THE AMOUNT OF OVERRUNNING MOISTURE AND THERE DOES NOT APPEAR TO BE MUCH ISENTROPIC LIFT FORECAST AT THE MOMENT. THERE IS STILL DECENT UNCERTAINTY WITH THE AMOUNT OF PRECIP COVERAGE DUE TO THE PRESENCE OF THE WEDGE SO FUTURE RUNS WILL NEED TO BE MONITORED FOR ANY INCREASED SIGNALS. ALL CONSIDERED...HAVE SLIGHT TO LOW END CHANCE POPS THROUGH THE REMAINDER OF THE PERIOD AND TEMPS LOOK TO BE NEAR TO SLIGHTLY ABOVE NORMAL. BAKER && .AVIATION... 18Z UPDATE... WIDESPREAD CONVECTION WILL CONTINUE THIS AFTERNOON AND INTO THE EARLY EVENING HOURS...THEN THERE SHOULD BE A LULL. THE NEXT SHORT WAVE AND ASSOCIATED SURFACE TROUGH WILL APPROACH GA FROM THE WEST LATE TONIGHT AND TUESDAY INCREASING THE CONVECTION AGAIN. WINDS WILL REMAIN SOUTHWEST THROUGH THE FORECAST. VFR CIGS TODAY...EXCEPT POSSIBLY DROPPING TO MVFR IN TSRA. CIGS WILL DROP TO MVFR OVER MOST OF THE AREA AFTER 06Z...THEN LIFT TO VFR TOWARD 18Z TUE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 82 69 87 / 80 90 40 20 ATLANTA 70 83 69 85 / 90 90 30 20 BLAIRSVILLE 67 77 63 81 / 90 90 30 20 CARTERSVILLE 70 81 67 86 / 90 90 30 20 COLUMBUS 75 89 73 89 / 70 70 60 40 GAINESVILLE 69 80 67 83 / 90 90 30 20 MACON 72 89 72 89 / 60 70 60 40 ROME 70 80 67 87 / 90 90 30 20 PEACHTREE CITY 70 84 68 86 / 90 90 40 30 VIDALIA 71 92 73 88 / 60 50 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Jun 17, 6:02 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 AM EDT MON JUN 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 602 AM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SHOWER AND THUNDERSTORM POTENTIAL WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT WITH THE GREATEST CHANCE ACROSS NORTH GEORGIA. SOME AREAS HAVE EXPERIENCED HEAVY RAINFALL OF SEVERAL INCHES FROM PREVIOUS OVERNIGHT AND EARLY MORNING STORMS...THEREFORE ANY CONTINUED DEVELOPMENT AND TRAINING OF STORMS WILL POSE A THREAT FOR FLASH FLOODING OF LOW LYING AND URBAN AREAS. BESIDES HEAVY RAINFALL...OTHER MAIN THREATS WITH ANY STORM DEVELOPMENT WILL INCLUDE FREQUENT LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THUNDERSTORM POTENTIAL WILL CONTINUE THROUGH THE WEEK AS UPPER LEVEL DISTURBANCES ENHANCE DEVELOPMENT IN A MOIST AND UNSTABLE ENVIRONMENT. THE GREATEST CHANCE WILL BE ACROSS NORTH GEORGIA THROUGH TUESDAY. THE MAIN HAZARDS WITH ANY DEVELOPMENT WILL BE GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. A WEAK SURFACE BOUNDARY LOOKS TO STALL ACROSS PORTIONS OF CENTRAL GEORGIA INTO MIDWEEK...HELPING TO AID THUNDERSTORM DEVELOPMENT. BY THURSDAY INTO NEXT WEEKEND A WEAK HIGH PRESSURE SYSTEM LOOKS TO BUILD INTO THE AREA FROM THE NORTHEAST...WHICH MAY SERVE TO LIMIT INSTABILITY ACROSS PORTIONS OF THE EAST AND POTENTIALLY FOCUS DEVELOPMENT NEAR THE PERIPHERY TOWARD THE SOUTH AND WEST PORTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 3:11 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT MON JUN 17 2013
GAZ068>070-171945-
311 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PIKE...
LAMAR AND UPSON COUNTIES UNTIL 345 PM EDT...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATWATER...MOVING NORTHEAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PIKE...LAMAR AND UPSON COUNTIES...INCLUDING
AREAS AROUND HANNAHS MILL...ATWATER...SUNNYSIDE...LIFSEY SPRINGS...
MEANSVILLE...THE ROCK...ZEBULON...PIEDMONT...ALDORA...LIBERTY HILL...
REDBONE...JOHNSTONVILLE...GOGGINS...MILNER AND BARNESVILLE. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3318 8420 3318 8413 3319 8412 3305 8404
3298 8404 3287 8441 3304 8450
TIME...MOT...LOC 1911Z 237DEG 17KT 3300 8435Special weather statement, Jun 17, 3:13 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON JUN 17 2013
GAZ031-171945-
313 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PAULDING
COUNTY UNTIL 345 PM EDT...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF YORKVILLE...MOVING EAST AT
15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PAULDING COUNTY...INCLUDING AREAS AROUND
YORKVILLE...BURNT HICKORY RIDGE...DALLAS...NEW HOPE...HIRAM AND CROSS
ROADS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3395 8501 3395 8499 3395 8498 3396 8497
3407 8493 3408 8474 3395 8474 3394 8472
3385 8473 3388 8502
TIME...MOT...LOC 1913Z 271DEG 12KT 3397 8490Special weather statement, Jun 17, 3:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT MON JUN 17 2013
GAZ076-172015-
352 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JEFFERSON
COUNTY UNTIL 415 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MATTHEWS...MOVING NORTHEAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JEFFERSON COUNTY...INCLUDING AREAS AROUND
STELLAVILLE...MATTHEWS AND WRENS. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3318 8225 3313 8236 3326 8246 3332 8239
3331 8232 3326 8225 3323 8223
TIME...MOT...LOC 1953Z 242DEG 13KT 3325 8232Special weather statement, Jun 17, 3:55 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT MON JUN 17 2013
GAZ070-071-172030-
355 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN MONROE AND
LAMAR COUNTIES UNTIL 430 PM EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRENT...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MONROE AND LAMAR COUNTIES...INCLUDING AREAS
AROUND BRENT...REDBONE...JOHNSTONVILLE...GOGGINS...COLLIER...
FORSYTH...DAMES FERRY...PLANT SCHERER...BERNER...JULIETTE AND
BOLINGBROKE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3309 8415 3316 8383 3315 8381 3313 8382
3312 8380 3303 8372 3298 8372 3296 8370
3294 8374 3291 8411
TIME...MOT...LOC 1955Z 261DEG 14KT 3302 8402Special weather statement, Jun 17, 3:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT MON JUN 17 2013
GAZ061-062-074-075-172030-
358 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WASHINGTON...WARREN...GLASCOCK AND HANCOCK COUNTIES UNTIL 430 PM
EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMBURG STATE PARK...MOVING EAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON...WARREN...GLASCOCK AND HANCOCK
COUNTIES...INCLUDING AREAS AROUND HAMBURG STATE PARK...JEWELL...
SHOALS...AGRICOLA...MITCHELL...BEALL SPRINGS...FIVE POINTS...
GIBSON...BASTONVILLE AND REESE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3327 8244 3318 8258 3314 8285 3332 8290
3341 8255 3336 8253 3335 8251 3334 8243
3332 8239 3331 8239
TIME...MOT...LOC 1959Z 258DEG 20KT 3325 8276Special weather statement, Jun 17, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT MON JUN 17 2013
GAZ032-033-172045-
411 PM EDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COBB AND
FULTON COUNTIES UNTIL 445 PM EDT...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENNESAW STATE UNIVERSITY...MOVING EAST AT
10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COBB AND FULTON COUNTIES...INCLUDING AREAS
AROUND KENNESAW STATE UNIVERSITY...WHITE WATER PARK...MARIETTA...
KENNESAW...SANDY PLAINS...SWEAT MOUNTAIN...MOUNTAIN PARK...
BIRMINGHAM...MILTON...ROSWELL...ALPHARETTA AND MOUNT BETHEL.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3408 8462 3407 8442 3410 8442 3413 8436
3417 8435 3419 8433 3419 8429 3400 8423
3400 8425 3398 8427 3393 8462 3408 8467
TIME...MOT...LOC 2012Z 254DEG 9KT 3404 8454The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:18 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 27 min |
| Jun 16, 8:46 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 29 min |
| Jun 16, 9:12 PM EDT | Special Weather Statement | FFC | Floyd, Gordon | 48 min |
| Jun 16, 9:33 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 27 min |
| Jun 16, 9:52 PM EDT | Special Weather Statement | FFC | Bartow, Pickens, Polk | 38 min |
| Jun 16, 10:26 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Gilmer, Haralson, Paulding and 2 more | 49 min |
| Jun 16, 11:09 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Jun 16, 11:12 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton | 33 min |
| Jun 16, 11:40 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Douglas, Forsyth, Fulton, Gwinnett | 65 min |
| Jun 17, 1:12 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 33 min |
| Jun 17, 1:45 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 45 min |
| Jun 17, 2:30 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 45 min |
| Jun 17, 3:45 AM EDT | Special Weather Statement | FFC | Carroll | 45 min |
| Jun 17, 4:34 AM EDT | Special Weather Statement | FFC | Carroll | 56 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 35 min |
| Jun 17, 2:13 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jun 17, 2:22 PM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Jun 17, 3:11 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 34 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jun 17, 3:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 17, 3:55 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jun 17, 3:58 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Jun 17, 4:58 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jun 17, 5:00 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Jun 17, 5:07 PM EDT | Special Weather Statement | FFC | Jefferson | 8 min |
| Jun 17, 5:23 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Jun 17, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Jun 17, 6:00 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jun 17, 6:10 PM EDT | Flash Flood Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 6 hr |
| Jun 17, 6:13 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 32 min |
| Jun 17, 6:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jun 17, 6:22 PM EDT | Flash Flood Warning | FFC | Barrow, Clarke, Oconee, Walton | 6 hr |
| Jun 17, 6:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jun 17, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 44 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Jun 17, 7:27 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Jun 17, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 50 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jun 17, 7:49 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 26 min |
| Jun 17, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Spalding | 50 min |
| Jun 17, 7:58 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.